# SDR ZW0A0301105

- Difficulty date: January 17, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,448 hours, 20,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C CRACK AT LEFT HAND MAIN GEAR DOOR CUTOUT FORWARD 11B CORNER FORWARD OF DOOR ACTUATOR ASSEMBLY RUNNING OUTBOARD FROM CORNER TURNING UPWARD.  ROUTED OUT DAMAGED AREA AND INSTALLED DOUBLER IAW SRM 51-20-5.
